Start Submission Become a Reviewer

Reading: Rate of Decay of the Tail Dependence Coefficient for the Skew t Distribution

Download

A- A+
dyslexia friendly

Articles

Rate of Decay of the Tail Dependence Coefficient for the Skew t Distribution

Author:

Thomas Fung

Macquarie University and Honorary Associate, University of Sydney, AU
X close

Abstract

We examine the rate of decay to zero of the tail dependence coefficient of the bivariate skew t distribution which is obtained via normal variance-mean mixture in a case where there is no asymptotic tail dependence. Our result helps to explain the difference in performance in model fitting between this skew t distribution and the one based on the variance mixing of the bivariate skew-normal distribution. This t distribution always displays asymptotic tail dependence, as happens in the symmetric case which is common to both models.

DOI: http://dx.doi.org/10.4038/sljastats.v12i0.4966

Sri Lankan Journal of Applied Statistics Vol.12 2011 pp.27-40

How to Cite: Fung, T., (2012). Rate of Decay of the Tail Dependence Coefficient for the Skew t Distribution. Sri Lankan Journal of Applied Statistics. 12, pp.27–40. DOI: http://doi.org/10.4038/sljastats.v12i0.4966
Published on 02 Dec 2012.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus